Codral Cold & Flu 10 Tablets

Codral Cold & Flu 10 Tablets
Codral Cold & Flu 10 Tablets
Codral Cold & Flu 10 Tablets

Codral Cold & Flu 10 Tablets

$9.50
$0.95/ 1 EA
Afterpay
4 payments of $2.37Learn more
Zip
From $10 a weekLearn more
Product DetailsSpecificationDelivery & Returns

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

For temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat. Gluten, lactose and sugar free.

Product Features:

  • Does not contain gluten, lactose or sugar
  • For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.
  • Paracetamol 500mg Phenylephrine hydrochloride 5mg
Article Number:
715400
Brand Name:
Codral
Product Depth:
2.0 cm
Product Height:
7.1 cm
Product Weight:
0.026 kg
Product Width:
11.1 cm
Product details

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

For temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat. Gluten, lactose and sugar free.

Product Features:

  • Does not contain gluten, lactose or sugar
  • For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.
  • Paracetamol 500mg Phenylephrine hydrochloride 5mg
Specification
Article Number:
715400
Brand Name:
Codral
Product Depth:
2.0 cm
Product Height:
7.1 cm
Product Weight:
0.026 kg
Product Width:
11.1 cm